# SDR ASAA2012111993327

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 15,881 hours, 5,068 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Lack Of Lube
- Location: Nr2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT NR 2 ENGINE VIBRATION 2.4 - 2.6.  DURING TAKEOFF AND CRUISE.  ACCOMPLISHED WO 187681, FAN BLADE LUBE, BOROSCOPE & MX. ACCOMPLISHED VIBRATION SURVEY AMM 71-00-00-700-814-F00.  ALL INDICATION WITHIN SERVICEABLE LIMITS.
